Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By David LoPan

Thread: Flu symptom

  1. #1
    steroidwonder is offline New Member
    Join Date
    Mar 2017
    Posts
    9

    Flu symptom

    I started off with EQ(amp,200mg/1ml) mixing with test-c(vial,250mg/1ml) in 1 single syringe for the first cycle.
    I was doing good, no flu symptom, sometimes sweat a lot at night.
    I finished all the EQ(amp) and injecting test-c(vial) only. I have bad flu symptom and severe PIP. At that time, i didn't think it's the test-c being the issue. I thought i was really sick. I was put in hospital for 4 days. WBC count was high and suspected an infection and was given antibiotics.

    Later on i was discharged and cruising at 150mg/week for weeks, it was fine, manageable flu symptoms, slightly increase septum.

    Then i planned to move up to 400mg/week for a cut, with 1 injection being 250mg/ml. I have flu sypmtom and severe PIP again. The injection area turn red and spreading and warm to touch as well, sweating a lot, chill, and coughing, tired in general. I took some antibiotics just in case.

    What could go wrong? I don't think my injection was the issue as I have no problem for months and follow straight to injection protocal, using z-track injection method, sterilizing the vial, injection site and etc.

    What i was thinking is that the EQ(amp) help to cut the test-c(vial)? Is it possible? They are from the same company? so i would assume the BA, EO, solvent and etc being the same.

    What shall i do? I don't wanna quit yet.

  2. #2
    Slacker78's Avatar
    Slacker78 is offline Member
    Join Date
    Jun 2014
    Location
    Italy, Messina
    Posts
    767
    If you're very sure having followed all the perfect injections practices, i could think that gear in time was contaminated and when you inject higher amount of it, the reaction getting more intense ( this could explain that a 150mg/week you hadn't no issues but at 400mg/week, you did ). On the other side, i could think that test-c amount in a single shot, maybe is too much for your absorption capacity of that specific injection site. You could try to split the whole dosage in 2 shots in different days and verify your body reactions.

    I don't think is related to EQ presence or absence.

    Further, it would be interesting to change gear or getting a new test-c vial, and experiment what happen.

  3. #3
    steroidwonder is offline New Member
    Join Date
    Mar 2017
    Posts
    9
    Quote Originally Posted by Slacker78 View Post
    If you're very sure having followed all the perfect injections practices, i could think that gear in time was contaminated and when you inject higher amount of it, the reaction getting more intense ( this could explain that a 150mg/week you hadn't no issues but at 400mg/week, you did ). On the other side, i could think that test-c amount in a single shot, maybe is too much for your absorption capacity of that specific injection site. You could try to split the whole dosage in 2 shots in different days and verify your body reactions.

    I don't think is related to EQ presence or absence.

    Further, it would be interesting to change gear or getting a new test-c vial, and experiment what happen.
    Thanks mate.

    I was transiting from 600mg test-c (vial) + 600mg EQ (amp) per week to 500mgs test-c (vial). It was from the same test-c vial. The flu symptom was crazy. ...

    Will try to split more shot and see it react.

  4. #4
    Slacker78's Avatar
    Slacker78 is offline Member
    Join Date
    Jun 2014
    Location
    Italy, Messina
    Posts
    767
    Quote Originally Posted by steroidwonder View Post
    Thanks mate.

    I was transiting from 600mg test-c (vial) + 600mg EQ (amp) per week to 500mgs test-c (vial). It was from the same test-c vial. The flu symptom was crazy. ...

    Will try to split more shot and see it react.
    Yes. For me there's something that it's a bit contaminated in the course of time. Splitting might reduce the possible bacterial charge per single shot. But it's just a my hypothesis, and you've to do several attempts.

  5. #5
    David LoPan's Avatar
    David LoPan is offline Knowledgeable Member
    Join Date
    Aug 2013
    Location
    Big Trouble, Little China
    Posts
    2,879
    Blog Entries
    1
    Kind of sounds like Cellulitis. Are you using the alcohol pads to wipe off the bottle tops when you are getting the AAS out of the bottles? I would have to say that your gear "might" have Staphylococcus in it now.
    Slacker78 likes this.

  6. #6
    GearHeaded is offline BANNED
    Join Date
    Nov 2017
    Location
    Bragging to someone
    Posts
    8,558
    Lot of guys are allergic to the preservative used in test cyp and prop , flu like symptoms when you have that allergy are common . I suggest switching over to Test E and see if that helps (if your using a good lab, some UGLs may use the same shit across the board though)

  7. #7
    steroidwonder is offline New Member
    Join Date
    Mar 2017
    Posts
    9
    an update.
    Got whatman filter and then successfully filter some sterile oil and cut it with test-c vial, no pain, no flu.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •